# SDR CALA9800208

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 9057M84G02
- Condition: Separated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE HAD A FIRE WARNING AFTER TAKEOFF FROM IAH.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  INITIAL FINDINGS REVEALED NR 1 ENGINE 14TH STAGE DUCT SEPARATION.  THE AIRCRAFT WAS TAKEN OUT OF SERVICE FOR REPAIR.  THE 14TH STAGE DUCT WAS REMOVED AND REPLACED.  IN ADDITION, THE ENGINE WAS BOROSCOPED DUE TO HIGH EGT EXPERIENCED AND NO DAMAGE WAS FOUND.  AN ENGINE RUN WAS PERFORMED AND OPERATION CHECKED GOOD.
